# SDR SWAA2022020928976

- Difficulty date: February 9, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT BS 540; RBL 1; WL 208 IS CRACKED / REMOVED FLOOR SUPPORT AT BS 540; RBL 1; WL 208; REC'D NEW FLOOR SUPPORT; LOCATED AND DRILLED; INSTALLED IAW SRM 51-40-02-0G-0_AND 51-40-05-0G-0
